Simple eigenvectors of unbounded operators of the type "normal plus compact"

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


The paper deals with operators of the form A = S + B, where B is a compact operator in a Hilbert space H and S is an unbounded normal one in H, having a compact resolvent. We consider approximations of the eigenvectors of A, corresponding to simple eigenvalues by the eigenvectors of the operators An = S +Bn (n = 1; 2; : : :), where Bn is an n-dimensional operator. In addition, we obtain the error estimate of the approximation.

Original languageEnglish
Pages (from-to)161-169
Number of pages9
JournalOpuscula Mathematica
Issue number2
StatePublished - 1 Jan 2015


  • Approximation
  • Eigenvectors
  • Hilbert space
  • Integro-differential operators
  • Linear operators
  • Schatten-von Neumann operators

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Simple eigenvectors of unbounded operators of the type "normal plus compact"'. Together they form a unique fingerprint.

Cite this